LiveWire Network Peer Answers Peer Support Teen Forums Tech Forums College Forums 158 users online 275513 members 17 active today Advertise Here Sign In
TeenCollegeTechPhotos | Quizzes | LiveSecret | Memberlist | Dictionary | FAQ
You have 1 new message.
Emergency Help
Until you sign up you can't do much. Yes, it's free.

Sign Up Now
Membername:
Password:
Already have an account?
Invite Friends
Active Members
Groups
Contests
Moderators
0 online / 0 MPM
Fresh Topics
  LiveWire / Teen Forums / Health, Hygiene & Fitness / Viewing Topic

birth control help
Replies: 4Last Post Nov. 19, 2016 10:45pm by blondie232
Welcome to LiveWire!
We're Stronger Together.
Join the Community
Single page for this topic Email Print Favorite
( DarkDreamer  )


Dairy Product Addict
Reply
I was supposed to start my pills after my depo shot wears off but I started taking it early because I thought it would stop depo bleeding and I've been taking it for four days now and to put it simple I've been going completely nuts and decided to stop taking it for now until when I'm suppose to. So now that four pills are gone, how will this effect me? Do I just start where I left off? Did I already screw everything up?

2:44 pm on Nov. 16, 2016 | Joined: Jan. 2015 | Days Active: 374
Join to learn more about DarkDreamer | Posts: 768 | Points: 4,536
LiveWire Humor
Jock F


Soothsayer
Reply
Quote: from DarkDreamer at 2:44 pm on Nov. 16, 2016

I was supposed to start my pills after my depo shot wears off but I started taking it early because I thought it would stop depo bleeding and I've been taking it for four days now and to put it simple I've been going completely nuts and decided to stop taking it for now until when I'm suppose to. So now that four pills are gone, how will this effect me? Do I just start where I left off? Did I already screw everything up?

Talk to a gyno nurse or other medical professional to receive a well-informed advice on this subject.

-------
Darkness cannot drive out darkness: only light can do
that. Hate cannot drive out hate: only love can do that!


7:10 pm on Nov. 16, 2016 | Joined: May 2012 | Days Active: 863
Join to learn more about Jock F Greenland | Label Free | Posts: 2,272 | Points: 11,143
KathyN



Patron
Support Leader
Reply
Depends on the pill. Go and talk to your gyno.

-------
Yesterday is history, tomorrow is a mystery and today is a gift!
That's why we call it PRESENT.

5:00 pm on Nov. 17, 2016 | Joined: July 2006 | Days Active: 2,976
Join to learn more about KathyN Israel | Label Free Female | Posts: 10,653 | Points: 71,398
NurseRachael


Quality Control Engineer
Reply
The pills usually go by week as well as month, it depends what kind you have but as long as it's marked I would just start the new week when you start taking them and ignore the three left from that other week.

4:00 pm on Nov. 18, 2016 | Joined: Nov. 2012 | Days Active: 49
Join to learn more about NurseRachael Ohio, United States | Straight Female | Posts: 208 | Points: 717
blondie232


Grasshopper
Reply
I would definitely talk to your doctor, but from experience, I'd start with the next week. Try to start on the day you took the first one. Like if you took the first of the four on a Tuesday, start the next week on a Tuesday.

10:45 pm on Nov. 19, 2016 | Joined: Nov. 2016 | Days Active: 5
Join to learn more about blondie232 South Dakota, United States | Straight Female | Posts: 3 | Points: 53
Single page for this topic Email Print Favorite

Quick Reply

You are signed in as our guest.

Looking for something else?
 

  LiveWire / Teen Forums / Health, Hygiene & Fitness / Viewing Topic